“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8721
School of Mathematics
  Title:   Generalized symmetric vector quasieqilibrium problems
  Author(s):  M. Fakhar (Joint with J. Zafarani)
  Status:   Published
  Journal: J. Optim. Theory and Appl.
  Vol.:  136
  Year:  2008
  Pages:   397-409
  Supported by:  IPM
We establish an existence result for scalar quasiequilibrium problems with�out any continuity requirement on non compact subsets of locally convex topological vector spaces. As a consequence, we obtain a solution of symmetric scalar quasiequilibrium problem. Moreover, using a so-called nonlinear scalarization function, existence theorems for vector quasiequilibrium problems and general symmetric vector quasiequilibrium problems are obtained.

Download TeX format
back to top
scroll left or right